MathSciNet Relay Station
MathSciNet bibliographic data
MR492870 35K55 (92A10)
Uchiyama, Kôhei The behavior of solutions of the equation of Kolmogorov-Petrovsky-Piskunov. Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), no. 7, 225–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement